Skip to main content

Hyperidentities and hypervarieties

This is a preview of subscription content, access via your institution.

References

  1. Aczél, J. (1971)Proof of a theorem on distributive type hyperidentities. Algebra Universalis1, 1–6.

    Google Scholar 

  2. Baker, K. (1969)Equational classes of modular lattices. Pacific J. Math.28, 9–15.

    Google Scholar 

  3. Belousov, V. D. (1965)Systems of quasigroups with generalized identities. Uspekhi Mat. Nauk20 (121), 75–146. English Translation: Russian Math. Surveys20, 75–143.

    Google Scholar 

  4. Bergman, G. M. (1981)Hyperidentities of groups and semigroups. Aequationes Math.23, 50–65.

    Google Scholar 

  5. Birkhoff, G. (1935)On the structure of abstract algebras. Proc. Cambridge Philos. Soc.31, 433–454.

    Google Scholar 

  6. Cohn, P. M. (1965)Universal Algebra, Harper and Row, New York.

    Google Scholar 

  7. Evans, T. (1962)Endomorphisms of abstract algebras. Proc. Roy Soc. Edinburgh Sect. A66, 53–64.

    Google Scholar 

  8. (1967)Products of points — some simple algebras and their identities. Amer. Math. Monthly74, 362–372.

    Google Scholar 

  9. Fajtlowicz, S. (1969)Birkhoff's theorem in the category of non-indexed algebras. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys.17, 273–275.

    Google Scholar 

  10. Grätzer, G. (1968)Universal Algebra. Van Nostrand, Princeton.

    Google Scholar 

  11. (1970)Composition of functions. Queen's Papers in Pure and Applied Math, vol. 25.

  12. (1979)Universal Algebra. Springer-Verlag.

  13. Higgins, P. J. (1963)Algebras with a scheme of operators. Math. Nachr.27, 115–132.

    Google Scholar 

  14. Lausch, H. andNöbauer, W. (1973)Algebra of Polynomials. North-Holland, Amsterdam.

    Google Scholar 

  15. McKenzie, R. (1970)Equational bases for lattice theories. Math. Scand.27, 24–38.

    Google Scholar 

  16. Neumann, W. D. (1978)Mal'cev conditions, spectra and Kronecker product. J. Austral. Math. Soc. (A)25, 103–117.

    Google Scholar 

  17. Pigozzi, D. (1980)Universal equational theories and varieties of algebras. Ann. Mat. Logic17 (1979), 117–150.

    Article  Google Scholar 

  18. Quackenbush, R. W. (1979)Primality, etc. — Appendix to Grätzer (1979).

  19. Taylor, W. (1973)Characterizing Mal'cev conditions. Algebra Universalis3, 351–397.

    Google Scholar 

  20. (1975)The fine spectrum of a variety, Algebra Universalis5, 263–303.

    Google Scholar 

  21. Taylor, W. (1979)Hyperidentities and hypervarieties. Abstract 79T-A34, Notices Amer. Math. Soc.26, A-240.

  22. (1980)Equational logic (survey). Houston J. Math.,5 (1979), 1–83.

    Google Scholar 

  23. (1981)Mal'tsev conditions and spectra. J. Austral. Math. Soc. (A)29, 143–152.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Taylor, W. Hyperidentities and hypervarieties. Aeq. Math. 23, 30–49 (1981). https://doi.org/10.1007/BF02188010

Download citation

AMS (1980) subject classification

  • Primary 08B05, 08B99, 20A99, 20M05
  • Secondary 20F16, 20K99, 08C15